MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

BOSTON SCIENTIFIC CORPORATION CAPIO; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number M0068311251
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a sacrospinous ligament fixation procedure using a capio device, the dart detached from the suture.Another capio slim device was used to complete the procedure.No patient complication was reported.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: device code a0501 captures the reportable event of dart detachment.
 
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.Device code a0501 captures the reportable event of dart detachment.Upon receipt at our quality assurance laboratory, this capio slim device underwent a thorough analysis.Visual inspection of the device did not reveal any anomalies.Upon functional inspection, the carrier was able to move in and out.After deploying the carrier, the cage was able to catch the suture.A product labeling review identified that the device was used per the instructions for use (ifu) / product label.Based on the information available and analysis results, the reported event of "dart detachment" was not confirmed.A conclusion code of no problem detected was assigned to this investigation.This conclusion was selected because it was reported that the dart detached from the suture, however, after visual and functional inspections in the complaint device it was not possible to identify any evidence of either the alleged issue or any defect on the device.Also, the evidence from the product record review did not identify a potential product quality issue.
 
Event or Problem Description

Brand Name
CAPIO
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22401504
Report Number2124215-2025-41947
Device Sequence Number15541918
Product Code FHQ
UDI-Device Identifier08714729257615
UDI-Public(01)08714729257615(17)270110(10)33191921
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068311251
Device Catalogue Number831-125
Device Lot Number0033191921
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer07/12/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale